# SDR USAA2010120192719

- Difficulty date: November 10, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53230465201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - CRACKED FLOOR SUPPORT AT FR 28 + 15 INCH, -Y254.  REPAIRED FLOOR SUPPORT AT FR 28 + 15", -Y254 IAW A320 SRM 53-21-14.
